# SDR CALA2018102202172

- Difficulty date: October 22, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 112,386 hours, 17,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR LP 9131536, B767-53-3-6095, CABIN - STA 999, RBL 33 FLOOR T-CHORD FOUND CRACK. CABIN STA 943 TO STA 999 RBL 33 FLOOR UPPER CHORD REPAIRED PER SRM 53-00-51 REPAIR 3 FIG 201. RII INSPECTED.
